Diffusion with irregular drift in a Hilbert space

Authors

  • M. M. Osipchuk

Abstract

We construct a generalized diffusion process in a separable Hilbert space. The drift of this process satisfies certain conditions of integrability with respect to the Gaussian measure. We establish the properties of the constructed process.

Published

25.09.1995

Issue

Section

Research articles

How to Cite

Osipchuk, M. M. “Diffusion With Irregular Drift in a Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1224–1230, https://umj.imath.kiev.ua/index.php/umj/article/view/5522.